| Catalog Number |
07313462001 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of an issue with a coaguchek xs softclix lancet device.The customer alleged the lancet was protruding from the end cap of the device.The correct lancets were being used.The lancet was properly seated in the carrier.The customer stated the middle part of the device is loose and it won't stay up against the plunger at the end of the device.The customer is unable to prime or fire the device.No accidental stick occurred.
Additional Manufacturer Narrative
The lancet device was requested for investigation.Section e3: occupation is patient/consumer.Section h4: the year is the only known part of manufacture date.We have defaulted to the first of the year.
Additional Manufacturer Narrative
The lancet device was received for investigation.The customer's allegation was not reproduced during the investigation.The lancet device was tested with test lancets at 11 different depth settings.For each attempt, the lancet needle produced a puncture hole, retracted, and ejected correctly.The lancet device was primed and released with no issues.The lancet device was disassembled for further investigation.No abnormalities were observed that would explain the customer's allegation.Complaints regarding this allegation and the specific lot number involved were reviewed and showed no increase for the affected production interval.The investigation did not identify a product problem.The cause of the event could not be determined.